# SDR IPXA2024010708267

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,675 hours, 18,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INTERMITTENTLY WILL NOT CLOSE FROM THE MID DOWN POSITION. WHEN SELECTING DOWN FROM MIDWAY POSITION THE DOOR WILL EITHER NOT MOVE OR WILL REVERSE DIRECTION. REMOVED AND REPLACED L1 DOOR ROTARY ACTUATOR IAW AMM 52-11-01 REMOVED PLACARD AND CLEARED MEL 52-10-3-1-2-1-2.
